# SDR DALA2025070104888

- Difficulty date: July 1, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N876DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31987
- Aircraft time: 26,046 hours, 9,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7473019) EEPLS LIGHTS OUT ROWS 18 THROUGH 21 DEF. R/R BATTERY PACK ON POWER SUPPLY UNIT FOR EMER LIGHTS AT ROWS 18-21 DEF. PER B737 AMM 33-51. OPS CHECK GOOD.
